# SDR DALA2025071105222

- Difficulty date: July 10, 2025
- Submitted: July 11, 2025
- Operation: Air carrier
- Aircraft: N317DN
- Make and model: Airbus A321-213
- Aircraft serial: 7373
- Aircraft time: 25,283 hours, 11,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3017, FOUND EMERGENCY FLOOR PATH LIGHTS AT 28/29 INOP.   FOUND CONNECTOR AT SEATS DISCONNECTED RESEATED/RESECURED CONNECTORS. OPS NORMAL. (LP 7308644)
